JournalsprimsVol. 4, No. 2pp. 269–276

On the Stability of Modified Friedrichs Scheme for the Mixed Problem for Symmetric Hyperbolic System

  • Yoshinori Kametaka

    Osaka City University, Japan
On the Stability of Modified Friedrichs Scheme for the Mixed Problem for Symmetric Hyperbolic System cover
Download PDF

Cite this article

Yoshinori Kametaka, On the Stability of Modified Friedrichs Scheme for the Mixed Problem for Symmetric Hyperbolic System. Publ. Res. Inst. Math. Sci. 4 (1968), no. 2, pp. 269–276

DOI 10.2977/PRIMS/1195194876